RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 194, Number 6, Pages 1288–1289 (Mi dan35748)  

This article is cited in 1 scientific paper (total in 1 paper)

FLUID MECHANICS

Variational principle and canonical variables in magnetohydrodynamics

V. E. Zakharov, E. A. Kuznetsov


Full text: PDF file (204 kB)

Bibliographic databases:

Document Type: Article
UDC: 533.95
Presented: R. Z. Sagdeev
Received: 27.10.1969

Citation: V. E. Zakharov, E. A. Kuznetsov, “Variational principle and canonical variables in magnetohydrodynamics”, Dokl. Akad. Nauk SSSR, 194:6 (1970), 1288–1289

Citation in format AMSBIB
\Bibitem{ZakKuz70}
\by V.~E.~Zakharov, E.~A.~Kuznetsov
\paper Variational principle and canonical variables in magnetohydrodynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 194
\issue 6
\pages 1288--1289
\mathnet{http://mi.mathnet.ru/dan35748}
\zmath{https://zbmath.org/?q=an:0217.56603}


Linking options:
  • http://mi.mathnet.ru/eng/dan35748
  • http://mi.mathnet.ru/eng/dan/v194/i6/p1288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 77:12 (2003), 657–661  mathnet  crossref
  • Number of views:
    This page:48
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019